Change In Generic Band of GLY/MET...Anyone having problems?

Judith1948
By Judith1948 Latest Reply 2011-02-22 23:19:48 -0600
Started 2011-02-21 02:54:06 -0600

Hi Everyone. In the last several months my Pharmacy has changed Generic Brands of GLY/MET…I noticed that my BS was higher than normal at times,now it seems to be happening all the time..I'm perplexed… I don't know if it's the medication or that my BS is getting harder to control..I spent 15 minutes on the phone on hold with Walgreens and finally gave up..Anyone else having any issues with this? Thanks…Judith


2 replies

realsis77
realsis77 2011-02-21 11:43:36 -0600 Report

Sometimes generics can act differently then the real thing. Id call my doctor immediatly and let him/her know what is going on with the generic medication! Make sure you do that soon and I'm sure your doc will help you! Also your doc can tell your insurance company why you can't sub with a generic so they should cover the name brand if you can't take generic form. Its really important you talk to your doctor as soon as possiable so he/she can help you! Its very important for your. Health! Please keep us posted and let us know what your doctor said.

Judith1948
Judith1948 2011-02-22 23:19:48 -0600 Report

realsis77…I have mentioned it to him. I also asked him to contact my insurance company because they would only pay for 1 test strip per day. He said he didn't have time,that if he called every insurance co he'd be on the phone all night.So I was grumbling as I went up to the counter and the nurse asked me for the script and wrote 3x's day.Bless her heart..I realize I need to change Drs. He's pretty useless I'm afraid…Thank you for responding to my post…Judith

Next Discussion: Munchies »